caffeine withdrawal headche and exhaustion

Posted by aliali @aliali, Oct 15, 2019

my body is unfamiliar with increased caffeine consumption at all. I consumed much saturated tea probably 1.5 L for two days. during the 2nd day I felt: headache;dizzeness;exhaustion; poor concentration. i am also depressed and taking cipralex 20 mg. the doctor gave me panadol; it is good but i still have poor performance. what can i do? i drunk much water and exercised. still need something to elevate my performance. what food do u recommend? what drinks etc. i cannot read online articles due to poor concentration to seek remedy. your help is needed. i do not feel the enery to type correctly in this discussion!

Hi, @aliali – sounds as though you feel you experienced some effects with increased caffeine consumption like headaches and exhaustion and poor concentration.

Some Mayo Clinic information that may be helpful on the medications you are taking include:
– On escitalopram (Cipralex) https://www.mayoclinic.org/drugs-supplements/escitalopram-oral-route/description/drg-20063707

– On acetaminophen (Panadol) https://www.mayoclinic.org/drugs-supplements/acetaminophen-oral-route-rectal-route/description/drg-20068480

Mayo Clinic also has an article related to amount of caffeine one takes in that may be of interest https://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/caffeine/art-20045678

Clarifying whether you had these effects while taking in more caffeine than usual, aliali, or whether it happened after you took in more caffeine than normal for you? Are you indicating you have some concern about interaction of the caffeine with the other medications you have mentioned? What kind of performance are you looking to improve (e.g., athletic)?

REPLY
@lisalucier

Hi, @aliali – sounds as though you feel you experienced some effects with increased caffeine consumption like headaches and exhaustion and poor concentration.

Some Mayo Clinic information that may be helpful on the medications you are taking include:
– On escitalopram (Cipralex) https://www.mayoclinic.org/drugs-supplements/escitalopram-oral-route/description/drg-20063707

– On acetaminophen (Panadol) https://www.mayoclinic.org/drugs-supplements/acetaminophen-oral-route-rectal-route/description/drg-20068480

Mayo Clinic also has an article related to amount of caffeine one takes in that may be of interest https://www.mayoclinic.org/healthy-lifestyle/nutrition-and-healthy-eating/in-depth/caffeine/art-20045678

Clarifying whether you had these effects while taking in more caffeine than usual, aliali, or whether it happened after you took in more caffeine than normal for you? Are you indicating you have some concern about interaction of the caffeine with the other medications you have mentioned? What kind of performance are you looking to improve (e.g., athletic)?

Jump to this post

@lisalucier
Everyday life performance
I suspect interaction but unsure
The 2nd day of consuming much caffeine the symptoms appeared immediately

Liked by Lisa Lucier

REPLY
Please login or register to post a reply.